Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 82, NWS Jackson, MS

April 6, 20254 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 3:53 AM CDT for 4 counties in Mississippi. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 3:53 AM CDT (08:53 UTC)
Expired
Apr 6, 2025, 5:00 AM CDT
In force
67 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jasper County, MS, Newton County, MS, Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 54 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 3:57 AM CDTTORNADO4 Wnw Raleigh, MSThis brief, but strong, EF-2 tornado began just south of County Road 540 where it did minor tree damage with a mix of hardwood and softwood trees snapped. As it tracked north, it quickly intensified as it snapped and uprooted hardwood and softwood trees in a c
Apr 6, 4:01 AM CDTTORNADO4 W Raleigh, MSTDS noted on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 10:25 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

774 
WFUS54 KJAN 060853
TORJAN
MSC061-101-123-129-061000-
/O.NEW.KJAN.TO.W.0082.250406T0853Z-250406T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
353 AM CDT Sun Apr 6 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northwestern Jasper County in east central Mississippi...
  Southwestern Newton County in east central Mississippi...
  Central Smith County in central Mississippi...
  Southeastern Scott County in central Mississippi...

* Until 500 AM CDT.

* At 352 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Mize, or 7 miles southwest of Raleigh, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Raleigh and Center Ridge around 400 AM CDT.
  Sylvarena and Burns around 405 AM CDT.
  Pineville around 410 AM CDT.
  Louin around 415 AM CDT.
  Montrose around 420 AM CDT.
  Roberts around 425 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3214 8902 3186 8960 3190 8965 3201 8965
      3205 8966 3205 8968 3240 8943
TIME...MOT...LOC 0852Z 231DEG 35KT 3195 8961 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
4 follow-up statements
029 
WWUS54 KJAN 060902 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
402 AM CDT Sun Apr 6 2025

MSC061-101-123-129-061000-
/O.CON.KJAN.TO.W.0082.000000T0000Z-250406T1000Z/
Jasper MS-Newton MS-Smith MS-Scott MS-
402 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN JASPER...SOUTHWESTERN NEWTON...NORTHERN SMITH AND
SOUTHEASTERN SCOTT COUNTIES...

At 402 AM CDT, a confirmed tornado was located near Raleigh, moving
northeast at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Burns around 410 AM CDT.
  Homewood and Pineville around 415 AM CDT.
  Forest around 435 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3214 8902 3192 8948 3205 8966 3205 8968
      3240 8943
TIME...MOT...LOC 0902Z 204DEG 25KT 3204 8958 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

NF
077 
WWUS54 KJAN 060913
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
413 AM CDT Sun Apr 6 2025

MSC061-101-123-129-061000-
/O.CON.KJAN.TO.W.0082.000000T0000Z-250406T1000Z/
Jasper MS-Newton MS-Smith MS-Scott MS-
413 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN JASPER...SOUTHWESTERN NEWTON...NORTHERN SMITH AND
SOUTHEASTERN SCOTT COUNTIES...

At 412 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Burns, or near Raleigh, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Homewood and Pineville around 420 AM CDT.
  Roberts around 435 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3193 8945 3209 8965 3240 8943 3214 8902
TIME...MOT...LOC 0912Z 219DEG 27KT 3209 8948 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
230 
WWUS54 KJAN 060924
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
424 AM CDT Sun Apr 6 2025

MSC061-101-123-129-061000-
/O.CON.KJAN.TO.W.0082.000000T0000Z-250406T1000Z/
Jasper MS-Newton MS-Smith MS-Scott MS-
424 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN JASPER...SOUTHWESTERN NEWTON...NORTHEASTERN SMITH AND
SOUTHEASTERN SCOTT COUNTIES...

At 424 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Pineville, or 7 miles northeast of Raleigh, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Pineville around 430 AM CDT.
  Montrose around 435 AM CDT.
  Roberts around 440 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3196 8938 3222 8956 3240 8943 3214 8902
TIME...MOT...LOC 0924Z 224DEG 23KT 3211 8943 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
803 
WWUS54 KJAN 060942
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
442 AM CDT Sun Apr 6 2025

MSC101-123-060951-
/O.CAN.KJAN.TO.W.0082.000000T0000Z-250406T1000Z/
Newton MS-Scott MS-
442 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR SOUTHWESTERN NEWTON AND SOUTHEASTERN SCOTT
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CDT for central and
east central Mississippi.

&&

LAT...LON 3214 8902 3199 8933 3213 8938 3222 8929
      3222 8915
TIME...MOT...LOC 0941Z 226DEG 21KT 3213 8929 

$$

MSC061-129-061000-
/O.CON.KJAN.TO.W.0082.000000T0000Z-250406T1000Z/
Jasper MS-Smith MS-
442 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHWESTERN JASPER AND EAST CENTRAL SMITH COUNTIES...

At 441 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Montrose, or 10 miles north of Bay Springs, moving
northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Montrose around 445 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3214 8902 3199 8933 3213 8938 3222 8929
      3222 8915
TIME...MOT...LOC 0941Z 226DEG 21KT 3213 8929 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:44 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 6, 3:44 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025

...New DISCUSSION...

.DISCUSSION...
Issued at 344 AM CDT Sun Apr 6 2025

Today through Saturday...A line of storms, some of which are severe
at times and capable of producing damaging wind gusts of 60 mph and
potentially a few tornadoes, will continue moving east across
eastern portions of the forecast area now through mid-morning. In
addition to the severe storm threat, due to the very moist airmass
across the area, torrential downpours in a short amount of time
could result in some localized flash flooding. Again, this severe
threat will continue to exist across mainly East Central and
Southeast Mississippi through around 9 AM, before finally exiting
east of the CWA.

While the severe threat comes to an end heading into late morning,
the chance for isolated to scattered showers will linger across a
good portion of the area into the afternoon hours, particularly
across Southeast Mississippi where rain chances will linger into
tonight.  As the cold front continues moving east through the area
and eventually exiting the region later this morning, cooler, drier,
and quieter conditions will begin to prevail across the CWA.
Northwest flow aloft and at the surface will begin ushering in this
noticeably cooler drier airmass.  Luckily these quieter drier
conditions will linger in place across the CWA through the majority
of the work week and into the first part of next weekend.

With the ensuing cooler conditions to begin the work week, expect
lows Monday morning from the middle 40s to around 50 and only
warming into the upper 50s to middle 60s Monday afternoon. Tuesday
and Wednesday mornings will be colder of the mornings in this
airmass, with low to middle 40s expected Tuesday and upper 30s to
middle 40s expected Wednesday morning.  Both high and low
temperatures will steadily begin moderating up from there through
late week.  Currently, the next best chance for rain looks to enter
the forecast Thursday night into early Friday morning, mainly over
the Golden Triangle area, as a weak cold front swings through the
forecast area.  Then pleasant and quiet conditions to start the
weekend. /19/

&&

.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025

A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  46  60  42 /  80  20  10   0
Meridian      75  48  61  41 / 100  30  20   0
Vicksburg     63  46  59  42 /  50  10  10   0
Hattiesburg   78  51  64  42 /  90  50  30   0
Natchez       63  47  59  42 /  50  10  10   0
Greenville    57  44  59  43 /  30   0   0   0
Greenwood     63  45  61  42 /  40   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
     034>036-040>042-047.

LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
     023-025.

AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.

&&

19/NF

In the hours before

Local storm report, Apr 6, 12:33 AM CDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1233 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Flash Flood      2 ESE Greenville        33.40N 91.04W
04/05/2025                   Washington         MS   Emergency Mngr

            Significant flooding across Greenville with
            many streets or roads flooded. Many stalled
            vehicles.

&&

CE
Local storm report, Apr 6, 1:53 AM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Jackson MS
153 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     Tstm Wnd Dmg     1 ENE Utica             32.11N 90.60W
04/05/2025                   Hinds              MS   Emergency Mngr

            Emergency management reported a tree down on
            Hwy 27 South near Morrison Rd in Utica MS.

&&

CR
Local storm report, Apr 6, 2:07 AM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
207 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     Tstm Wnd Dmg     1 SSE Clinton           32.33N 90.33W
04/06/2025                   Hinds              MS   Emergency Mngr

            Emergency management reported a tree on a
            vehicle with entrapment and injuries on the
            Natchez Trace south of I-20 in Clinton.

&&

CR
Local storm report, Apr 6, 2:34 AM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
234 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Flood            Starkville              33.45N 88.82W
04/06/2025                   Oktibbeha          MS   Public

            Yard was flooded, and water was across both
            lanes of MS Highway 12.

&&

NF
Local storm report, Apr 6, 3:12 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
312 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     Tstm Wnd Dmg     2 NW Lawrence           32.34N 89.25W
04/06/2025                   Newton             MS   Storm Chaser

            Small trees and tree limbs broken on
            Interstate 20. Possible tornado damage.

&&

NF
Local storm report, Apr 6, 3:44 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     Tstm Wnd Gst     3 N Cleveland           32.80N 88.83W
04/06/2025  M62 MPH          Kemper             MS   ASOS

            Observed at the Joe Williams NOLF.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:10 PM CDTFlash Flood WarningJANBolivar, Humphreys, Sunflower, Washington5 hr
Apr 5, 7:17 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore6 hr
Apr 5, 8:21 PM CDTRiver Flood WarningJANClay61 hr
Apr 5, 8:35 PM CDTRiver Flood WarningJANNeshoba6 days
Apr 5, 8:41 PM CDTSpecial Weather StatementJANIssaquena, Sharkey64 min
Apr 5, 9:19 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo5 hr
Apr 5, 9:50 PM CDTSpecial Weather StatementJANWarren55 min
Apr 5, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo74 min
Apr 5, 10:38 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery37 min
Apr 5, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson76 min
Apr 5, 10:59 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo76 min
Apr 5, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery56 min
Apr 5, 11:22 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson53 min
Apr 5, 11:40 PM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more4 hr
Apr 5, 11:50 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo4 hr
Apr 6, 12:11 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Apr 6, 12:29 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln61 min
Apr 6, 12:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee66 min
Apr 6, 12:43 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson62 min
Apr 6, 12:59 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake47 min
Apr 6, 1:12 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott63 min
Apr 6, 1:23 AM CDTTornado WarningJANLowndes22 min
Apr 6, 1:39 AM CDTTornado WarningJANLeake, Neshoba, Winston66 min
Apr 6, 1:40 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson65 min
Apr 6, 1:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
Apr 6, 1:48 AM CDTFlash Flood WarningJANHinds, Leake, Madison, Neshoba, Rankin, Scott4 hr
Apr 6, 1:56 AM CDTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more4 hr
Apr 6, 2:14 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott61 min
Apr 6, 2:18 AM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Apr 6, 2:37 AM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more4 hr
Apr 6, 2:41 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston45 min
Apr 6, 2:42 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson63 min
Apr 6, 2:51 AM CDTTornado WarningJANSimpson30 min
Apr 6, 2:59 AM CDTTornado WarningJANKemper, Neshoba61 min
Apr 6, 3:37 AM CDTTornado WarningJANKemper, Noxubee53 min
Apr 6, 3:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Rankin, Simpson, Smith65 min
Apr 6, 4:05 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 6, 4:16 AM CDTTornado WarningJANJones18 min
Apr 6, 4:32 AM CDTSevere Thunderstorm WarningJANJasper, Jones, Newton, Scott, Smith58 min
Apr 6, 4:38 AM CDTTornado WarningJANJasper, Jones, Smith51 min
Apr 6, 4:50 AM CDTSevere Thunderstorm WarningJANCovington, Jones25 min
Apr 6, 5:05 AM CDTTornado WarningJANJasper, Jones44 min
Apr 6, 5:20 AM CDTRiver Flood WarningJANHinds, Warren3 days
Apr 6, 5:27 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Kemper, Lauderdale, Newton63 min
Apr 6, 5:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion67 min
Apr 6, 5:49 AM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Apr 6, 5:53 AM CDTTornado WarningJANForrest, Jones40 min
Apr 6, 6:27 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Apr 6, 6:43 AM CDTSpecial Weather StatementJANForrest47 min
Apr 6, 10:49 AM CDTRiver Flood WarningJANLowndes4 days
Apr 6, 10:49 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 6, 12:04 PM CDTAreal Flood WarningJANLowndes3 days
Apr 6, 12:14 PM CDTRiver Flood WarningJANLeflore9 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.